# SDR CALA2017110303890

- Difficulty date: October 31, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 62,021 hours, 22,046 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185A1702
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN, CRACK DETECTED AT HSS 138.70,  LOCATED 17 TO 19 INCHES FROM REAR SPAR,  JUST INBD OF INSPAR RIB FASTENER ROW.  REMOVED EXISTING REPAIR ADJACENT TO CRACK.  REMOVED THE CRACKS,  INSTALLED ONE DOUBLER OVER ALL THREE CRACKS IAW SRM 55-10-01, REPAIR 11.
